# SDR SWAA113848

- Difficulty date: May 23, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 62,961 hours, 59,740 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: S417N509
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK FOUND, LT EMERGENCY EXIT LIGHT INOP AT ROW 15.  RECONNECTED WIRE PER MM.
